A 26-year-old male asked:
Disclaimer

how long does it take for high strength topical steroid creams on the face to cause side effects especially skin thinning ?

1 doctor answer
Dr. Susan Rhoads
37 years experience Family Medicine
7 days: Steroids should not be used on the face for more than 7 days at a stretch, generally speaking.
Answered on Feb 4, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Michael Finkelstein
36 years experience Internal Medicine
Skin: May be a foliculitis see your doctor for a look at the lesions
A 49-year-old male asked:
Dr. Vicki Levine
40 years experience Dermatology
Hard to say: It is hard to say exactly what is wrong with you. You could have eczema and the steroid cream you used is not strong enough. You could also have preca ... Read More
A 29-year-old male asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Please see a: urologist. He/she may have a technique or very simple surgery to help if necessary. Avoid tearing anything. Peace and good health.
A 58-year-old female asked:
Dr. James Seward
21 years experience Dermatology
I : I agree. It is very important that you follow up to be managed properly and wear a sunscreen consistently since ultraviolet light can flare lupus.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month